# SDR CALA2023081802552

- Difficulty date: August 17, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N34137
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 30229
- Aircraft time: 82,689 hours, 19,795 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20121
- Part serial: 3261
- Condition: Defective
- Location: M10919
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS (USING CONTROL SWITCHES) OPERATIONAL CHECK {MULT-33-3-0001} - SEAT AMOUNTED EEL, ARE INOP FROM SEAR ROW 7 ABC TO 20 ABC. TROUBLE SHOT TO POWER SUPPLY  M10919. REPLACED  M10919 IAW AMM 33-51-07/201. OPS. CHK''S. GOOD. PN OFF 2012-1, SN 3261. PARTS USED:  19-3351-3-0097,QTY :1
